# SDR GTIA2022011036217

- Difficulty date: January 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 13,567 hours, 6,038 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VENTILATION BLOWER FAULT ON FINAL LOUD NOISE AND SULFER SMELL AT GATE THEN BLOWER FAN POPED THEN BLOWER FAULT ( BLOWER FAN (AVIONICS VENTILATION) VENT AVNCS SYS FAULT NOT DISPLAYED )-R/R VENT BLWER FAN IAW AMM 21-65-51. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS DMI# 2747098-1 PLACARD REMOVED & MOC NOTIFIED
